# SDR SRXR201806170057

- Difficulty date: June 17, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74053
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER CENTER AND AFT SKIN HAS CORROSION AT XORS 131/163 AT STR 6. ACCOMPLISHED BLENDOUT REPAIR AT LT WING UPPER CENTER AND AFT SKIN BETWEEN XORS 131 AND 163 AT STR 6 PER EA 011-5710-52-A7259 I/R REF NRC A040750.
